# SDR CA050427011

- Difficulty date: April 16, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech C18S
- Aircraft time: 7,416 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 2720 · Rudder Control System
- Part: Rivet
- Condition: Loose
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 100 HOUR INSPECTION, MOVEMENT (LINEAR) WAS NOTED ON ACTUATING LINK BUT NO MOVEMENT AT ATTACH POINTS. FURTHER INVESTIGATIION REVEALED UNDER SPRING LOOSE RIVETS THAT SECURE THE TWO ENDS TOGETHER VIA A RIVETED SLEEVE WERE FOUND TO BE LOOSE.  THIS IS HARD TO DETECT. THE FAILURE WOULD RENDER THE RUDDER TO BE DISCONNECTED.
